# SDR UIEA2020011400068

- Difficulty date: January 13, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 102,312 hours, 19,797 cycles
- System (JASC): 4960 · APU Controls
- Part: Control Unit
- Part number: 211734220
- Part serial: 721703
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU SHUT DOWN PRIOR TO PUSHBACK AND WOULD NOT RESTART. TRANSFERRED TO MDDR 123361 AS PER DDG 49-11-01A, CAT "C", DUE 23JAN2020. REMOVED AND REPLACED APU CONTROL UNIT IAW AMM 49-61-05. OPS TEST OK. THIS CLEARS DMI 123361.
